CORC

浏览/检索结果: 共5条,第1-5条 帮助

已选(0)清除 条数/页:   排序方式:
On the equivalence of viscosity and distribution solutions of second-order PDEs with Neumann boundary conditions 期刊论文
Stochastic Processes and their Applications, 2019
作者:  Jiagang Ren;  Jing Wu;  Mengqi Zheng
收藏  |  浏览/下载:8/0  |  提交时间:2019/12/17
Probabilistic approach for nonlinear PDEs and SPDEs with Neumann boundary conditions 期刊论文
Journal of Mathematical Analysis and Applications, 2019
作者:  Jiagang Ren;  Jing Wu
收藏  |  浏览/下载:7/0  |  提交时间:2019/12/17
On Uniform Large Deviations Principle for Multi-valued SDEs via the Viscosity Solution Approach 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2019, 卷号: Vol.40 No.2, 页码: 285-308
作者:  Ren, Jiagang;  Wu, Jing
收藏  |  浏览/下载:18/0  |  提交时间:2019/12/17
On Uniform Large Deviations Principle for Multi-valued SDEs via the Viscosity Solution Approach 期刊论文
Chinese Annals of Mathematics, Series B, 2019, 卷号: Vol.40 No.2, 页码: 285-308
作者:  Jiagang Ren;  Jing Wu
收藏  |  浏览/下载:13/0  |  提交时间:2019/12/13
A Survey on Emerging Computing Paradigms for Big Data 期刊论文
Chinese Journal of Electronics, 2017, 卷号: 26, 期号: 1, 页码: 1-12
作者:  ZHANG Yaoxue;  REN Ju;  LIU Jiagang;  XU Chugui;  GUO Hui
收藏  |  浏览/下载:3/0  |  提交时间:2019/12/03


©版权所有 ©2017 CSpace - Powered by CSpace